Asymptotic stability of Webster-Lokshin equation

Abstract : The Webster-Lokshin equation is a partial differential equation considered in this paper. It models the sound velocity in an acoustic domain. The dynamics contains linear fractional derivatives which can admit an infinite dimensional representation of diffusive type. The boundary conditions are described by impedance condition, which can be represented by two finite dimensional systems. Under the physical assumptions, there is a natural energy inequality. However, due to a lack of the precompactness of the solutions, the LaSalle invariance principle can not be applied. The asymptotic stability of the system is proved by studying the resolvent equation, and by using the Arendt-Batty stability condition.
Document type :
Journal articles
Complete list of metadatas

Cited literature [32 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01070216
Contributor : Christophe Prieur <>
Submitted on : Tuesday, September 30, 2014 - 5:50:53 PM
Last modification on : Friday, August 23, 2019 - 1:16:08 AM
Long-term archiving on : Wednesday, December 31, 2014 - 11:25:56 AM

File

corrected4.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01070216, version 1

Citation

Denis Matignon, Christophe Prieur. Asymptotic stability of Webster-Lokshin equation. Mathematical Control and Related Fields, AIMS, 2014, 4 (4), pp.481-500. ⟨hal-01070216⟩

Share

Metrics

Record views

274

Files downloads

210